SYNTHES GMBH MODIFIED TRINKLE DRILL ATCH FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.221 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to component failure due to normal wear.
Event or Problem Description
It was reported that during an unspecified surgical procedure, the modified trinkle drill atch for trs device did not work.During in-house engineering evaluation, it was determined that the device had cosmetic damage, was frozen/would not move and the labeling / etching was illegible.The device also failed pretests for general condition, marking and labeling, check for mechanical free movement and check general function in running mode.There were no adverse patient consequences nor surgical delay reported.The date of event was unknown but was known to have occurred in 2025.No additional information was provided.